| Model Number |
H7493941820300 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a no cross occurred.A 3.00 x 20mm synergy xd drug eluting stent was advanced but could not cross the lesion.However, a photo was provided, and it was observed that the stent was dislodged from the stent delivery system.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not returned to the complaint investigation site (cis) for analysis.A photo was provided, and it was observed that the stent was dislodged from the stent delivery system.